# SDR IPXA2015101094628

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 13,090 hours, 4,645 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Shield
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S EVAS CONTAINER IS MISSING DRIP SHIELD.  INSTALLED NEW EVAS SPLASH GUARD REF AMM 25-69-00.
